Weakness effect of Paroxetine

We have 521 consumer reports for Paroxetine. Weakness effect occurred in 1%.

Patients statistics on Weakness side effect for Paroxetine

Female
Male

Average weight in Lbs
155.43
196.21

Average height in Ft
5′ 7″
5′ 10″

Average age
51
40

Paroxetine Circle Diagram 4 consumers of 521 reported about Weakness

  1. Dora L. Moya says:
    3.0 rating

    Paroxetine for Depression

    The first weeks immediately 20mg were hell !! Duration of anxiety and daily mehrmlas panic attacks! I thought I was the worst person in the world, trembling, totally tingling inside, strong jaw muscles in the jaw muscles and cervical muscles, weakness (shaky legs), dizzy without end, twitching in the head and cervical to shoulder, bad thoughts persistently but never had suicidal thoughts! – I think a slower dose increase is better! Weight gain (about 13 kg), I do not know exactly if it comes only from the tablets, or, as I was much better: increased appetite – finally enjoy life again?!) I could eat, eat, eat .. … was active again ….. got my life settled .. felt very well, could relax – the head was empty – without constant self-talk and worries about this and that After weeks of taking: like newborn !! Everything was gone !!!

  2. Tony G. Napier says:
    4.5 rating

    Paroxetine for Anxiety disorders

    Hello everybody, I am taking Paroxetine for about 4 months now, initially 10 mg, one week later 20 mg and another 30 mg one month later. Cause of taking is a total collapse with panic attacks without end. At that time, it went so far that even getting up without Valium in the morning was not feasible. Immediately I went to the psychiatric emergency room in Merheim and they helped me a lot. At least I feel in good hands and that’s worth a lot in such a case. The drug has helped me very well after some time and I’m already back down to 20 mg. I no longer have panic or anxiety attacks and can work, go out, have fun and everything else that goes with it. The 20 mg I will now continue for two to three months, then down to 10 mg and then let it crawl out very slowly. Among the side effects with me: – regularly strong feeling of weakness, where I would like to just collapse – strong sweating, strangely much stronger under the right armpit – first as good as no libido and also with the orgasm is then such an art in itself. That has then re-regulated, but since I have reduced the dose, the libido is back as well as gone – slight weight gain during the 20 mg, at 30 mg, however, another 4 kg within a month, that must definitely down again … 😉 – during the 30 mg here and there times an inexplicable bruise – drowsiness. As soon as I am calm, I could sleep hour after hour-occasionally a slight tremor, but in absolutely negligible intensity. And what else is to mention: When I went down from 30 mg to 20 mg two weeks ago, I have first Weaning symptoms noted: – gratuitous anxiety within the first two hours after ingestion – nightmares par excellence. But whatever? Then at least something is going on while you sleep. 🙂 – Heavy night sweat, I guess, that is related to the nightmares – often times shaky knees, especially in situations where you obviously can not use it. – again no libido These withdrawal symptoms went but after three to four days past (except for the still missing libido). I’m still curious how it will be if I put it off in a few months completely. Greetings and above all: Cheer up! Torsten